# SDR SIMA2020040224008

- Difficulty date: February 24, 2020
- Submitted: April 2, 2020
- Operation: Air carrier
- Aircraft: N858AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145754
- Aircraft time: 31,374 hours, 28,130 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RH OVERWING EMERGENCY LIGHT INOP-C/A-RH OVERWING EMERGENCY LIGHT LAMP REPALCED IAW AMM 33-50-01 REFER TO TASK CARD 33-2047 FOR TEST
